# SDR ASOA99057

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3038046
- Condition: Broken
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLT 4882 - JUST BEFORE LANDING CHECK, FO NOTICED POWER LOSS ON RIGHT ENGINE NP FLUCTUATING 10-20 PERCENT.  ENGINE THEN FAILED THE FLIGHT CHECK WAS CALLED FOR AND EXECUTED, FOLLOWED BY SINGLE ENGINE AND LANDING CHECKLIST, WHILE CONTINUING TO APPROACH.  TOWER WAS ADVISED ON SHORT FINAL AND EMERGENCY WAS DECLARED.  FA WAS NOTIFIED AFTER SAFE LANDING DUE TO TIME CONSTRAINT.  MAINTENANCE REPLACED P3 LINE ON THE RIGHT ENGINE.  TEST RUNS GOOD ON THE GROUND.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
